# SDR FDEA200912094395

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 18,370 hours, 9,869 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, IND 23L GEAR WOULD NOT RETRACT SYS 1 AND 2.  ECAM  AND QRH COMPLIED WITH.  LANDED IND 23L ATS LEVER OFF.  PEFORMED BITE TST ON PROX BOX.  FAULTED BOGGIE LT -FAILED (BL).  JACKED ACFT IAW 07-11-00-0, LUBED BOTH BOGIE BEAMS IAW 32-11-14-6, RELEASED PITCH DAMPNER PRESSURE AND RESERVICED IAW 12-12-32, RETRACTED AND EXTENDED GEAR IAW 32-30-00-6, OPS CK GOOD. OK FOR SVC.
